33 Publikationen

Alle markieren

[33]
2013 | Monographie | PUB-ID: 2608935
Spaces of PL Manifolds and Categories of Simple Maps
Waldhausen F, Jahren B, Rognes J (2013) Annals of Mathematics Studies ; 186.
Princeton: Princeton University Press.
PUB | PDF
 
[32]
2002 | Zeitschriftenaufsatz | PUB-ID: 1785311
The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution
Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B (2002)
Journal of Pure and Applied Algebra 167(1): 53-82.
PUB | PDF | DOI | WoS
 
[31]
2001 | Zeitschriftenaufsatz | PUB-ID: 1785317
The "fundamental theorem" for the algebraic K-theory of spaces. I
Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B (2001)
Journal of Pure and Applied Algebra 160(1): 21-52.
PUB | PDF | DOI | WoS
 
[30]
2000 | Zeitschriftenaufsatz | PUB-ID: 1785323
Topological Hochschild Homology
Schwänzl R, Vogt RM, Waldhausen F (2000)
Journal of the London Mathematical Society (2) 62(2): 345-356.
PUB | PDF | DOI | WoS
 
[29]
1999 | Sammelwerksbeitrag | PUB-ID: 1785327
Adjoining roots of unity to E [infty] ring spectra in good cases: a remark
Schwänzl R, Vogt RM, Waldhausen F (1999)
In: Homotopy invariant algebraic structures: a conference in honor of J. Michael Boardman, AMS Special Session on Homotopy Theory, January 7 - 10, 1998, Baltimore, M. Meyer J-P, Morava J, Wilson WS (Eds); Contemporary mathematics ; 239. Providence, RI: American Mathematical Society: 245-249.
PUB | PDF
 
[28]
1996 | Zeitschriftenaufsatz | PUB-ID: 1785289
On the construction of the Kan Loop Group
Waldhausen F (1996)
Documenta Mathematica 1: 121-126.
PUB | PDF
 
[27]
1996 | Sammelwerksbeitrag | PUB-ID: 1785330
Stable K-theory and topological Hochschild homology of A [infty] rings
Schwänzl R, Staffeldt R, Waldhausen F (1996)
In: Algebraic K-theory: Conference on Algebraic K-Theory, September 4 - 8, 1995, The Adam Mickiewicz University, Poznan, Poland. Banaszak G, Gajda W, Krason P (Eds); Contemporary mathematics ; 199. Providence, RI: American Mathematical Society: 161-173.
PUB | PDF
 
[26]
1995 | Zeitschriftenaufsatz | PUB-ID: 1785333
MacLane homology and topological Hochschild homology
Fiedorowic Z, Pirashvili T, Schwänzl R, Vogt RM, Waldhausen F (1995)
Mathematische Annalen 303(1): 149-164.
PUB | PDF | DOI | WoS
 
[25]
1992 | Zeitschriftenaufsatz | PUB-ID: 1782168
An un-delooped version of algebraic K-theory
Gunnarsson T, Schwänzl R, Vogt RM, Waldhausen F (1992)
Journal of Pure and Applied Algebra 79(3): 255-270.
PUB | PDF | DOI | WoS
 
[24]
1992 | Zeitschriftenaufsatz | PUB-ID: 1782165
MacLane homology and topological Hochschild homology
Pirashvili T, Waldhausen F (1992)
Journal of Pure and Applied Algebra 82(1): 81-98.
PUB | PDF | DOI | WoS
 
[23]
1987 | Sammelwerksbeitrag | PUB-ID: 1782194
The map BSG A( *) QS 0
Bökstedt M, Waldhausen F (1987)
In: Algebraic topology and algebraic K-theory: proceedings of a Conference October 24 - 28, 1983 (Entitled ´Algebraic Topology and Algebraic K-Theory´) at Princton University, dedicated to John C. Moore on his 60th birthday. Browder W (Ed); Annals of mathematics studies ; 113. Princeton, NJ: Princeton Univ. Pr.: 418-431.
PUB | PDF | WoS
 
[22]
1987 | Sammelwerksbeitrag | PUB-ID: 1782196
Algebraic K-theory of spaces, concordance, and stable homotopy theory
Waldhausen F (1987)
In: Algebraic topology and algebraic K-theory: proceedings of a Conference October 24 - 28, 1983 (Entitled ´Algebraic Topology and Algebraic K-Theory´) at Princton University, dedicated to John C. Moore on his 60th birthday. Browder W (Ed); Annals of mathematics studies ; 113. Princeton, NJ: Princeton Univ. Pr.: 392-417.
PUB | PDF | WoS
 
[21]
1987 | Sammelwerksbeitrag | PUB-ID: 1782193
An outline of how manifolds relate to algebraic K-theory
Waldhausen F (1987)
In: Homotopy theory: proceedings of the Durham Symposium 1985. Rees E (Ed); London Mathematical Society lecture note series ; 117. Cambridge [u.a.]: Cambridge Univ. Pr.: 239-247.
PUB | PDF
 
[20]
1985 | Sammelwerksbeitrag | PUB-ID: 1782197
Algebraic K-theory of spaces
Waldhausen F (1985)
In: Algebraic and geometric topology: proceedings of a conference held at Rutgers Univ., New Brunswick, USA, July 6 - 13, 1983. Ranicki A, Levitt N, Quinn F (Eds); Lecture notes in mathematics ; 1126. Berlin [u.a.]: Springer: 318-419.
PUB | PDF | WoS
 
[19]
1984 | Sammelwerksbeitrag | PUB-ID: 1782198
Algebraic K-theory of spaces, localization, and the chromatic filtration of stable homotopy
Waldhausen F (1984)
In: Algebraic topology: Aarhus 1982 ; proceedings of a conference held in Aarhus, Denmark, August 1 - 7, 1982. Madsen IH, Oliver RA (Eds); Lecture notes in mathematics ; 1051. Berlin [u.a.]: Springer: 173-195.
PUB | PDF | WoS
 
[18]
1982 | Sammelwerksbeitrag | PUB-ID: 1782201
Operations in the algebraic K-theory of spaces
Waldhausen F (1982)
In: Algebraic K-Theory: proceedings of a Conference Held at Oberwolfach, June 1980 Part II. Dennis RK (Ed); Lecture notes in mathematics ; 967. Berlin [u.a.]: Springer: 390-409.
PUB | PDF
 
[17]
1982 | Sammelwerksbeitrag | PUB-ID: 1782200
Algebraic K-theory of spaces: a manifold approach
Waldhausen F (1982)
In: Current trends in algebraic topology. Kane RM, Kochman SM, Selick P, Snaith VP (Eds); CMS conference proceedings / Canadian Mathematical Society ; 2, vol. 1 Reprinted. Providence, RI: American Mathematical Society: 141-184.
PUB | PDF
 
[16]
1979 | Sammelwerksbeitrag | PUB-ID: 1782199
Algebraic K-theory of topological spaces. II
Waldhausen F (1979)
In: Algebraic topology: Aarhus 1978 ; proceedings of a symposium held at Aarhus, Denmark, August 7 - 12, 1978. Dupont JL, Madsen IH (Eds); Lecture notes in mathematics ; 763. Berlin [u.a.]: Springer: 356-394.
PUB | PDF
 
[15]
1978 | Zeitschriftenaufsatz | PUB-ID: 1782174
Algebraic K-Theory of generalized free products, part 1
Waldhausen F (1978)
The Annals of Mathematics (2) 108(2): 135-204.
PUB | PDF
 
[14]
1978 | Zeitschriftenaufsatz | PUB-ID: 1782173
Algebraic K-Theory of generalized free products, part 2
Waldhausen F (1978)
The Annals of Mathematics (2) 108(2): 205-256.
PUB | PDF | DOI | WoS
 
[13]
1978 | Sammelwerksbeitrag | PUB-ID: 1782192
Algebraic K-theory of topological spaces. I
Waldhausen F (1978)
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976. Milgram RJ (Ed); Proceedings of symposia in pure mathematics ; 32, vol. 1. Providence, RI: American Mathematical Society: 35-60.
PUB | PDF
 
[12]
1976 | Sammelwerksbeitrag | PUB-ID: 1782187
Recent results on sufficiently large 3-manifolds
Waldhausen F (1976)
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976. Milgram RJ (Ed); , vol. 2. Providence, RI: American Mathematical Society: 21-38.
PUB | PDF
 
[11]
1976 | Sammelwerksbeitrag | PUB-ID: 1782186
Some problems on 3-manifolds
Waldhausen F (1976)
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976. Vol. 2. Milgram RJ (Ed); Proceedings of symposia in pure mathematics ; 32. Providence, RI: American Mathematical Society: 313-322.
PUB | PDF
 
[10]
1971 | Sammelwerksbeitrag | PUB-ID: 1782175
On mappings of handlebodies and Heegaard splittings
Waldhausen F (1971)
In: Topology of manifolds: proceedings of the University of Georgia Topology of Manifolds Institute 1969. Cantrell JC, Edwards CH (Eds); Markham mathematics series 2. print. Chicago: Markham Publ. Co.: 205-211.
PUB | PDF
 
[9]
1969 | Sammelwerksbeitrag | PUB-ID: 1785339
On the determination of some 3-manifolds by their fundamental group alone
Waldhausen F (1969)
In: Proceedings of the International Symposium on Topology and its Applications: Herceg-Novi, 25.- 31. 8. 1968, Yugoslavia. Kurepa DR (Ed); Beograd: Savez Drustava Matematicara, Fizicara i Astronoma: 331-332.
PUB | PDF
 
[8]
1969 | Zeitschriftenaufsatz | PUB-ID: 1782176
Über Involutionen der 3-Sphäre
Waldhausen F (1969)
Topology 8(1): 81-91.
PUB | PDF | DOI
 
[7]
1968 | Zeitschriftenaufsatz | PUB-ID: 1782184
The word problem in fundamental groups of sufficiently large irreducible 3-manifolds
Waldhausen F (1968)
The Annals of Mathematics (2) 88(2): 272-280.
PUB | PDF
 
[6]
1968 | Zeitschriftenaufsatz | PUB-ID: 1782178
Heegaard-Zerlegungen der 3-Sphäre
Waldhausen F (1968)
Topology 7(2): 195-203.
PUB | PDF | DOI
 
[5]
1968 | Zeitschriftenaufsatz | PUB-ID: 1782185
On irreducible 3-manifolds which are sufficiently large
Waldhausen F (1968)
The Annals of Mathematics (2) 87(1): 56-88.
PUB | PDF
 
[4]
1967 | Zeitschriftenaufsatz | PUB-ID: 1782182
Eine Verallgemeinerung des Schleifensatzes
Waldhausen F (1967)
Topology 6(4): 501-504.
PUB | PDF | DOI
 
[3]
1967 | Zeitschriftenaufsatz | PUB-ID: 1782188
Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I
Waldhausen F (1967)
Inventiones Mathematicae 3(4): 308-333.
PUB | PDF | DOI
 
[2]
1967 | Zeitschriftenaufsatz | PUB-ID: 1782190
Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II
Waldhausen F (1967)
Inventiones Mathematicae 4(2): 87-117.
PUB | PDF | DOI
 
[1]
1967 | Zeitschriftenaufsatz | PUB-ID: 1782180
Gruppen mit Zentrum und 3-dimensionale Mannigfaltigkeiten
Waldhausen F (1967)
Topology 6(4): 505-517.
PUB | PDF | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

33 Publikationen

Alle markieren

[33]
2013 | Monographie | PUB-ID: 2608935
Spaces of PL Manifolds and Categories of Simple Maps
Waldhausen F, Jahren B, Rognes J (2013) Annals of Mathematics Studies ; 186.
Princeton: Princeton University Press.
PUB | PDF
 
[32]
2002 | Zeitschriftenaufsatz | PUB-ID: 1785311
The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution
Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B (2002)
Journal of Pure and Applied Algebra 167(1): 53-82.
PUB | PDF | DOI | WoS
 
[31]
2001 | Zeitschriftenaufsatz | PUB-ID: 1785317
The "fundamental theorem" for the algebraic K-theory of spaces. I
Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B (2001)
Journal of Pure and Applied Algebra 160(1): 21-52.
PUB | PDF | DOI | WoS
 
[30]
2000 | Zeitschriftenaufsatz | PUB-ID: 1785323
Topological Hochschild Homology
Schwänzl R, Vogt RM, Waldhausen F (2000)
Journal of the London Mathematical Society (2) 62(2): 345-356.
PUB | PDF | DOI | WoS
 
[29]
1999 | Sammelwerksbeitrag | PUB-ID: 1785327
Adjoining roots of unity to E [infty] ring spectra in good cases: a remark
Schwänzl R, Vogt RM, Waldhausen F (1999)
In: Homotopy invariant algebraic structures: a conference in honor of J. Michael Boardman, AMS Special Session on Homotopy Theory, January 7 - 10, 1998, Baltimore, M. Meyer J-P, Morava J, Wilson WS (Eds); Contemporary mathematics ; 239. Providence, RI: American Mathematical Society: 245-249.
PUB | PDF
 
[28]
1996 | Zeitschriftenaufsatz | PUB-ID: 1785289
On the construction of the Kan Loop Group
Waldhausen F (1996)
Documenta Mathematica 1: 121-126.
PUB | PDF
 
[27]
1996 | Sammelwerksbeitrag | PUB-ID: 1785330
Stable K-theory and topological Hochschild homology of A [infty] rings
Schwänzl R, Staffeldt R, Waldhausen F (1996)
In: Algebraic K-theory: Conference on Algebraic K-Theory, September 4 - 8, 1995, The Adam Mickiewicz University, Poznan, Poland. Banaszak G, Gajda W, Krason P (Eds); Contemporary mathematics ; 199. Providence, RI: American Mathematical Society: 161-173.
PUB | PDF
 
[26]
1995 | Zeitschriftenaufsatz | PUB-ID: 1785333
MacLane homology and topological Hochschild homology
Fiedorowic Z, Pirashvili T, Schwänzl R, Vogt RM, Waldhausen F (1995)
Mathematische Annalen 303(1): 149-164.
PUB | PDF | DOI | WoS
 
[25]
1992 | Zeitschriftenaufsatz | PUB-ID: 1782168
An un-delooped version of algebraic K-theory
Gunnarsson T, Schwänzl R, Vogt RM, Waldhausen F (1992)
Journal of Pure and Applied Algebra 79(3): 255-270.
PUB | PDF | DOI | WoS
 
[24]
1992 | Zeitschriftenaufsatz | PUB-ID: 1782165
MacLane homology and topological Hochschild homology
Pirashvili T, Waldhausen F (1992)
Journal of Pure and Applied Algebra 82(1): 81-98.
PUB | PDF | DOI | WoS
 
[23]
1987 | Sammelwerksbeitrag | PUB-ID: 1782194
The map BSG A( *) QS 0
Bökstedt M, Waldhausen F (1987)
In: Algebraic topology and algebraic K-theory: proceedings of a Conference October 24 - 28, 1983 (Entitled ´Algebraic Topology and Algebraic K-Theory´) at Princton University, dedicated to John C. Moore on his 60th birthday. Browder W (Ed); Annals of mathematics studies ; 113. Princeton, NJ: Princeton Univ. Pr.: 418-431.
PUB | PDF | WoS
 
[22]
1987 | Sammelwerksbeitrag | PUB-ID: 1782196
Algebraic K-theory of spaces, concordance, and stable homotopy theory
Waldhausen F (1987)
In: Algebraic topology and algebraic K-theory: proceedings of a Conference October 24 - 28, 1983 (Entitled ´Algebraic Topology and Algebraic K-Theory´) at Princton University, dedicated to John C. Moore on his 60th birthday. Browder W (Ed); Annals of mathematics studies ; 113. Princeton, NJ: Princeton Univ. Pr.: 392-417.
PUB | PDF | WoS
 
[21]
1987 | Sammelwerksbeitrag | PUB-ID: 1782193
An outline of how manifolds relate to algebraic K-theory
Waldhausen F (1987)
In: Homotopy theory: proceedings of the Durham Symposium 1985. Rees E (Ed); London Mathematical Society lecture note series ; 117. Cambridge [u.a.]: Cambridge Univ. Pr.: 239-247.
PUB | PDF
 
[20]
1985 | Sammelwerksbeitrag | PUB-ID: 1782197
Algebraic K-theory of spaces
Waldhausen F (1985)
In: Algebraic and geometric topology: proceedings of a conference held at Rutgers Univ., New Brunswick, USA, July 6 - 13, 1983. Ranicki A, Levitt N, Quinn F (Eds); Lecture notes in mathematics ; 1126. Berlin [u.a.]: Springer: 318-419.
PUB | PDF | WoS
 
[19]
1984 | Sammelwerksbeitrag | PUB-ID: 1782198
Algebraic K-theory of spaces, localization, and the chromatic filtration of stable homotopy
Waldhausen F (1984)
In: Algebraic topology: Aarhus 1982 ; proceedings of a conference held in Aarhus, Denmark, August 1 - 7, 1982. Madsen IH, Oliver RA (Eds); Lecture notes in mathematics ; 1051. Berlin [u.a.]: Springer: 173-195.
PUB | PDF | WoS
 
[18]
1982 | Sammelwerksbeitrag | PUB-ID: 1782201
Operations in the algebraic K-theory of spaces
Waldhausen F (1982)
In: Algebraic K-Theory: proceedings of a Conference Held at Oberwolfach, June 1980 Part II. Dennis RK (Ed); Lecture notes in mathematics ; 967. Berlin [u.a.]: Springer: 390-409.
PUB | PDF
 
[17]
1982 | Sammelwerksbeitrag | PUB-ID: 1782200
Algebraic K-theory of spaces: a manifold approach
Waldhausen F (1982)
In: Current trends in algebraic topology. Kane RM, Kochman SM, Selick P, Snaith VP (Eds); CMS conference proceedings / Canadian Mathematical Society ; 2, vol. 1 Reprinted. Providence, RI: American Mathematical Society: 141-184.
PUB | PDF
 
[16]
1979 | Sammelwerksbeitrag | PUB-ID: 1782199
Algebraic K-theory of topological spaces. II
Waldhausen F (1979)
In: Algebraic topology: Aarhus 1978 ; proceedings of a symposium held at Aarhus, Denmark, August 7 - 12, 1978. Dupont JL, Madsen IH (Eds); Lecture notes in mathematics ; 763. Berlin [u.a.]: Springer: 356-394.
PUB | PDF
 
[15]
1978 | Zeitschriftenaufsatz | PUB-ID: 1782174
Algebraic K-Theory of generalized free products, part 1
Waldhausen F (1978)
The Annals of Mathematics (2) 108(2): 135-204.
PUB | PDF
 
[14]
1978 | Zeitschriftenaufsatz | PUB-ID: 1782173
Algebraic K-Theory of generalized free products, part 2
Waldhausen F (1978)
The Annals of Mathematics (2) 108(2): 205-256.
PUB | PDF | DOI | WoS
 
[13]
1978 | Sammelwerksbeitrag | PUB-ID: 1782192
Algebraic K-theory of topological spaces. I
Waldhausen F (1978)
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976. Milgram RJ (Ed); Proceedings of symposia in pure mathematics ; 32, vol. 1. Providence, RI: American Mathematical Society: 35-60.
PUB | PDF
 
[12]
1976 | Sammelwerksbeitrag | PUB-ID: 1782187
Recent results on sufficiently large 3-manifolds
Waldhausen F (1976)
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976. Milgram RJ (Ed); , vol. 2. Providence, RI: American Mathematical Society: 21-38.
PUB | PDF
 
[11]
1976 | Sammelwerksbeitrag | PUB-ID: 1782186
Some problems on 3-manifolds
Waldhausen F (1976)
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976. Vol. 2. Milgram RJ (Ed); Proceedings of symposia in pure mathematics ; 32. Providence, RI: American Mathematical Society: 313-322.
PUB | PDF
 
[10]
1971 | Sammelwerksbeitrag | PUB-ID: 1782175
On mappings of handlebodies and Heegaard splittings
Waldhausen F (1971)
In: Topology of manifolds: proceedings of the University of Georgia Topology of Manifolds Institute 1969. Cantrell JC, Edwards CH (Eds); Markham mathematics series 2. print. Chicago: Markham Publ. Co.: 205-211.
PUB | PDF
 
[9]
1969 | Sammelwerksbeitrag | PUB-ID: 1785339
On the determination of some 3-manifolds by their fundamental group alone
Waldhausen F (1969)
In: Proceedings of the International Symposium on Topology and its Applications: Herceg-Novi, 25.- 31. 8. 1968, Yugoslavia. Kurepa DR (Ed); Beograd: Savez Drustava Matematicara, Fizicara i Astronoma: 331-332.
PUB | PDF
 
[8]
1969 | Zeitschriftenaufsatz | PUB-ID: 1782176
Über Involutionen der 3-Sphäre
Waldhausen F (1969)
Topology 8(1): 81-91.
PUB | PDF | DOI
 
[7]
1968 | Zeitschriftenaufsatz | PUB-ID: 1782184
The word problem in fundamental groups of sufficiently large irreducible 3-manifolds
Waldhausen F (1968)
The Annals of Mathematics (2) 88(2): 272-280.
PUB | PDF
 
[6]
1968 | Zeitschriftenaufsatz | PUB-ID: 1782178
Heegaard-Zerlegungen der 3-Sphäre
Waldhausen F (1968)
Topology 7(2): 195-203.
PUB | PDF | DOI
 
[5]
1968 | Zeitschriftenaufsatz | PUB-ID: 1782185
On irreducible 3-manifolds which are sufficiently large
Waldhausen F (1968)
The Annals of Mathematics (2) 87(1): 56-88.
PUB | PDF
 
[4]
1967 | Zeitschriftenaufsatz | PUB-ID: 1782182
Eine Verallgemeinerung des Schleifensatzes
Waldhausen F (1967)
Topology 6(4): 501-504.
PUB | PDF | DOI
 
[3]
1967 | Zeitschriftenaufsatz | PUB-ID: 1782188
Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I
Waldhausen F (1967)
Inventiones Mathematicae 3(4): 308-333.
PUB | PDF | DOI
 
[2]
1967 | Zeitschriftenaufsatz | PUB-ID: 1782190
Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II
Waldhausen F (1967)
Inventiones Mathematicae 4(2): 87-117.
PUB | PDF | DOI
 
[1]
1967 | Zeitschriftenaufsatz | PUB-ID: 1782180
Gruppen mit Zentrum und 3-dimensionale Mannigfaltigkeiten
Waldhausen F (1967)
Topology 6(4): 505-517.
PUB | PDF | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung